# SDR VNAA2020100211103

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 11,706 hours, 10,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT EMERGENCY AND FWD PASSENGER DOOR EXIT SIGNS WILL NOT ILLUMINATE.  RELAMPED RT AFT EMERGENCY LIGHT.  OPERATIONS CHECK GOOD.  PERFORMED OPERATIONS CHECK OF FWD EXIT SIGN.  OPERATIONS CHECK GOOD.
